Bluelight

Thread: Mixing Opiates?

Results 1 to 10 of 10
  1. Collapse Details
    Mixing Opiates? 
    #1
    I have plenty of 10mg MST continous prolonged release tablets (I crush them into fine powder before ingestion) Plenty of 30mg Dihydrocodeine instant release, and last but by no means least.... 7 x 80mg OC Oxycontin

    Any suggestions for maximum enjoyment along with maximum safety please? Is mixing Opiates a waste (To a certain degree, barring the few exceptions) just like mixing Benzo's to a certain degree. Are there any red alert danger combinations?) Which Opiates compliment each other? If any? Same goes for Benzo's?

    I am currently taking (Prescribed) - Fluoxetine 40mg per day, Pregabalin 300mg x 2 per day, Diazepam 2mg per day (Been reducing 1mg every 2 - 6 weeks for around)

    I've just managed to acquire 14 x 10mg Temazepam.....
    Reply With Quote
     

  2. Collapse Details
     
    #2
    I'm assuming MST is morphine sulfate tablets?

    Using the opioid equivalency chart, and making sure that your combination doesn't exceed dangerous amounts, mixing is okay. They're hitting the same receptors.

    I don't think it will enhance anything for you.

    I would keep them separate. Just so you don't end up with the feeling of regret that you may have wasted your pills.

    And in the sense of harm reduction, there may be certain combinations of them that aren't as safe that I'm not aware of. (I would suggest looking for other threads or googling for opiate contraindications) but I'm not aware of any myself.

    I've mixed morphine tablets with other opioids many times. Mainly because MSContin does nothing to me by itself.

    Just do the math, do the conversions, and keep it at a safe level, and you will be fine.

    It's the other meds you have, the benzos etc.. that would be my main concern. That is where combinations get dangerous. Be careful there
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Temporary Ban
    Join Date
    Oct 2014
    Location
    Southern California
    Posts
    751
    If you have enough of a certain opiate to get high off of then there's no need to mix them.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Quote Originally Posted by shartito View Post
    i'm assuming mst is morphine sulfate tablets?yes, the wax coated 10mg mst's

    using the opioid equivalency chart, and making sure that your combination doesn't exceed dangerous amounts, mixing is okay. They're hitting the same receptors.

    I don't think it will enhance anything for you.

    I would keep them separate. Just so you don't end up with the feeling of regret that you may have wasted your pills.

    And in the sense of harm reduction, there may be certain combinations of them that aren't as safe that i'm not aware of. (i would suggest looking for other threads or googling for opiate contraindications) but i'm not aware of any myself.

    I've mixed morphine tablets with other opioids many times. Mainly because mscontin does nothing to me by itself.

    Just do the math, do the conversions, and keep it at a safe level, and you will be fine.

    It's the other meds you have, the benzos etc.. That would be my main concern. That is where combinations get dangerous. Be careful there
    safe
    Reply With Quote
     

  5. Collapse Details
     
    #5
    I've actually never tried dihydrocodeine. Do you like it?
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Moderator
    Other Drugs
    keeping's Avatar
    Join Date
    Mar 2014
    Location
    parts unknown
    Posts
    4,386
    Quote Originally Posted by shartito View Post
    I've actually never tried dihydrocodeine. Do you like it?
    i actually prefer codeine, it's weaker sibling, to it.
    just felt a lot colder than codeine, but i only tried it a few times til heroin came along and moved the fenceposts ༼ ༎ຶ ෴ ༎ຶ༽
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Quote Originally Posted by justtakethat View Post
    If you have enough of a certain opiate to get high off of then there's no need to mix them.
    ^This. They all bind to the same receptor to create the effect. Don't forget that no substance can make your brain do something it isn't already capable of doing. The high isn't from the drug, it's from the drug triggering the brain to release nerurotransmitters in quantities it normally wouldn't. In the case of opiates it's opiate receptor sites so I see no real reason to mix the same class of drug together. The only time this usually happens medically is if a stronger med is required and then they are switched out rather than mixed, or if one has a particular desireable side effect etc. Point is unless all you had left was a bunch of weak ones and hurting there's no real reason to be mixing them up. And like Sharito said don't go mixing those opiates with the benzos, that's when shit can get really dangerous.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Thanks for all your replies.

    I too agree with the 'mixing Benzos/Opiates warning' yet......... I can't ever really enjoy any Opiates unless I have Benzos/am under the influence of Benzos. Even though this can be extremely risky, I have an astronomical Benzo tolerance (000's mg Diazepam or equivilant)

    I would advise against letting yourself get to having a Benzo Tolerance that high. Opiate tolerance is monster, but I'll keep the numbers closer to my chest..

    Safe
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Moderator
    Other Drugs
    keeping's Avatar
    Join Date
    Mar 2014
    Location
    parts unknown
    Posts
    4,386
    ^ i find that mixing benzos with opiates increases sedation but decreases euphoria - i also experienced by first OD due to mixing clonozolam and heroin, best avoided imo
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Temporary Ban
    Join Date
    Oct 2014
    Location
    Southern California
    Posts
    751
    Quote Originally Posted by keeping View Post
    ^ i find that mixing benzos with opiates increases sedation but decreases euphoria - i also experienced by first OD due to mixing clonozolam and heroin, best avoided imo
    Exactly, benzos decrease the euphoria of opiates which is one of the main factors. Nodding isn't exactly too 'blissful' when a good portion of euphoria is absent.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •